Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 31, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 25, 2014, 4:35 AM EDT. It took effect at Mar 25, 2014, 11:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2014, 4:35 AM EDT (08:35 UTC)
- In effect from
- Mar 25, 2014, 11:00 PM EDT
- Expired
- Mar 27, 2014, 4:10 AM EDT
- In force
- 29 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
425 WHUS71 KBUF 250835 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 435 AM EDT TUE MAR 25 2014 LOZ042-251645- /O.NEW.KBUF.SC.Y.0031.140326T0300Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 435 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT WEDNESDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-251645- /O.NEW.KBUF.SC.Y.0031.140326T0600Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 435 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM EDT THURSDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-251645- /O.NEW.KBUF.SC.Y.0031.140326T0800Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 435 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 5 AM EDT THURSDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
043 WHUS71 KBUF 251445 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1045 AM EDT TUE MAR 25 2014 LOZ042-252245- /O.CON.KBUF.SC.Y.0031.140326T0300Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1045 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-252245- /O.CON.KBUF.SC.Y.0031.140326T0600Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1045 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM EDT THURSDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-252245- /O.CON.KBUF.SC.Y.0031.140326T0800Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1045 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 5 AM EDT THURSDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THOMAS
712 WHUS71 KBUF 251741 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 141 PM EDT TUE MAR 25 2014 LOZ042-260145- /O.CON.KBUF.SC.Y.0031.140326T0300Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 141 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-260145- /O.CON.KBUF.SC.Y.0031.140326T0600Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 141 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM EDT THURSDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-260145- /O.CON.KBUF.SC.Y.0031.140326T0800Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 141 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 5 AM EDT THURSDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHUS71 KBUF 252043 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 443 PM EDT TUE MAR 25 2014 LOZ043-044-260445- /O.EXT.KBUF.SC.Y.0031.140326T0500Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 443 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM WEDNESDAY TO 5 AM EDT THURSDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-260445- /O.CON.KBUF.SC.Y.0031.140326T0300Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 443 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
251 WHUS71 KBUF 260359 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1159 PM EDT TUE MAR 25 2014 LOZ042-261200- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1159 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-261200- /O.CON.KBUF.SC.Y.0031.140326T0500Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1159 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
403 WHUS71 KBUF 260832 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 432 AM EDT WED MAR 26 2014 LOZ042-261645- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 432 AM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-261645- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 432 AM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR/RSH
458 WHUS71 KBUF 261327 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 927 AM EDT WED MAR 26 2014 LOZ042-262130- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 927 AM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-262130- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 927 AM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
049 WHUS71 KBUF 262043 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 443 PM EDT WED MAR 26 2014 LOZ042-270300- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 443 PM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-270445- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 443 PM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
497 WHUS71 KBUF 270147 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 947 PM EDT WED MAR 26 2014 LOZ042-270300- /O.CAN.KBUF.SC.Y.0031.000000T0000Z-140327T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 947 PM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED. $$ LOZ043-044-270900- /O.CON.KBUF.SC.Y.0031.000000T0000Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 947 PM EDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
620 WHUS71 KBUF 270810 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 410 AM EDT THU MAR 27 2014 LOZ043-044-270915- /O.CAN.KBUF.SC.Y.0031.000000T0000Z-140327T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 410 AM EDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ RSH/JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 2:39 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 25, 2:39 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 239 AM EDT TUE MAR 25 2014 .SYNOPSIS... UNSEASONABLY COLD AIR WILL CONTINUE TO PRODUCE SOME LIMITED LAKE EFFECT SNOW SHOWERS EAST OF LAKE ONTARIO TUESDAY MORNING. AN UPPER LEVEL DISTURBANCE WILL CROSS THE REGION TUESDAY NIGHT WITH A PERIOD OF LIGHT SNOW. THE COLD WILL LAST THROUGH THE MIDDLE OF THE WEEK BEFORE WARMER AIR ARRIVES LATE IN THE WEEK ALONG WITH A CHANCE OF SOME RAIN. EVEN WARMER AIR IS EXPECTED TO ARRIVE BY EARLY NEXT WEEK AND PROVIDE THE FIRST REAL TASTE OF SPRING. && .NEAR TERM /THROUGH TODAY/... THE MAIN CONCERN THIS MORNING WILL BE ON SOME WEAK LAKE EFFECT WHICH HAS FORMED EAST OF LAKE ONTARIO. RADAR SHOWS A DIFFUSE BAND DRIFTING NORTH FROM NORTHERN OSWEGO COUNTY TOWARD WATERTOWN. TYX RADAR WIND PROFILER SHOWS 40KTS OF WIND AT 5KFT WHICH MAYBE SHEARING THE BAND WHILE IT LIFTS NORTH AHEAD A COLD FRONT THAT IS CROSSING LAKE HURON. THE BACK EDGE OF THE BAND IS RAPIDLY FALLING APART ACROSS THE CENTRAL LAKE. EXPECT THAT THIS SPELL THE END TO THE LAKE BAND OVER THE NEXT COUPLE OF HOURS BUT SOME SCATTERED LAKE EFFECT SHOWERS CAN STILL BE EXPECTED EAST OF THE LAKE AS THE BAND CONTINUES TO WEAKEN. GIVEN THAT THE BAND WILL BE MOVING AROUND...AND THE PRESENCE OF SOME SHEAR EXPECT THE SNOW TO REMAIN RATHER DISORGANIZED MOST OF THE TIME. A FEW LOCATIONS MAY SEE 1-2 INCH AMOUNTS. OUTSIDE OF LAKE EFFECT AREAS EXPECT THE NIGHT SOME WIDELY SCATTERED LIGHT SNOW SHOWERS OR FLURRIES ARE SHOWING UP ON KBUF ACROSS WESTERN NEW YORK AS MOISTURE CONVERGENCE OCCURS AHEAD OF THE COLD FRONT. MAYBE A COATING OF ACCUMULATION IS POSSIBLE BUT MOST AREA WILL JUST SEE SOME FLAKES FLYING THROUGHOUT THE AIR. LOW TEMPERATURES WILL BE IN THE TEENS IN MOST AREAS WITH SINGLE NUMBERS IN A FEW OF THE COLDEST SOUTHERN TIER VALLEYS. LATER THIS MORNING AFTERNOON A MID LEVEL TROUGH WILL SHARPEN AND MOVE INTO THE CENTRAL LAKES. INCREASING LARGE SCALE ASCENT AND MOISTURE ADVECTION WILL BRING INCREASING CLOUDS FROM WEST TO EAST DURING THE AFTERNOON. SOME LIGHT SNOW MAY ARRIVE IN FAR WESTERN NY AT THE END OF THE DAY. TEMPERATURES WILL BE A LITTLE MILDER TODAY...BUT STILL WELL BELOW AVERAGE WITH HIGHS IN THE LOWER 30S AT LOWER ELEVATIONS AND UPPER 20S ACROSS HIGHER TERRAIN. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... COLD AIR WILL CONTINUE TO REMAIN LOCKED IN OVER WESTERN AND NORTH CENTRAL NEW YORK THROUGH THE MID WEEK PERIOD AS PERSISTENT UPPER LEVEL TROUGHING HOLDS OVER THE GREAT LAKES REGION. THE LIKELIHOOD FOR SNOW WILL CONTINUE THROUGH TUESDAY NIGHT AS A COLD FRONT AND ASSOCIATED MOISTURE TRACK ACROSS WESTERN NEW YORK. MODELS INSISTING THAT MOISTURE WILL BE LIMITED...AS THE PRIMARY LOW ALONG WITH THE STRONGEST LIFT REMAINS TO OUR NORTH ACROSS SOUTHERN CANADA. THEREFORE...EXPECT ONLY LIGHT QPF WHICH WILL RESULT IN ADDITIONAL SNOW AMOUNTS TUESDAY NIGHT GENERALLY UNDER AN INCH...PERHAPS SLIGHTLY HIGHER OVER FAVORED TERRAIN AREAS. BEHIND THE FRONT...MAINLY DRY WEATHER WILL RETURN FOR WEDNESDAY AND THURSDAY AS HIGH PRESSURE AND A REINFORCING SHOT OF COLD AIR BUILD INTO WESTERN AND CENTRAL NEW YORK. THE EXCEPTION MAY BE WEDNESDAY NIGHT WHEN THERE WILL BE AN OPPORTUNITY FOR SOME MULTIPLE LAKE BANDS SETTING UP ON A NORTHWEST FLOW GIVEN THE DEGREE OF COLD AIR PUSHING DOWN INTO THE AREA. RELATIVELY LOW INVERSION HEIGHTS SHOULD LIMIT AMOUNTS...BUT WITH A FAVORABLE SNOW GROWTH REGION TUCKED UNDERNEATH THE INVERSION WOULD NOT RULE OUT SOME LOCAL AREAS PICKING UP A COUPLE INCHES OF FLUFFY ACCUMULATION. HIGH PRESSURE WILL SLIDE ACROSS THE AREA THURSDAY AND THURSDAY NIGHT. LOW PRESSURE WILL DEEPEN TO THE LEE OF THE ROCKIES IN THE CENTRAL PLAINS THURSDAY AND HEAD NORTHEAST INTO THE WESTERN GREAT LAKES BY THURSDAY NIGHT. LEADING EDGE OF PRECIPITATION ASSOCIATED WITH THIS SYSTEM WILL BEGIN TO IMPACT THE AREA THURSDAY NIGHT. AT THIS POINT...A MILDER DAY THURSDAY WITH HIGHS IN THE 40S SHOULD ALLOW PRECIPITATION TO FALL AS ALL RAIN...ALTHOUGH IF IT STARTS EARLY ENOUGH THERE COULD BE A MIX ESPECIALLY ACROSS EASTERN SECTIONS. TEMPERATURES OVERNIGHT THURSDAY NIGHT LIKELY STEADY OR SLOWLY RISING UNDER A STRENGTHENING WARM AIR ADVECTION PATTERN AND LOW LEVEL JET AXIS. && .LONG TERM /FRIDAY THROUGH MONDAY/... PRECIPITATION SHOULD BE RAMPING UP AT THE START OF THE PERIOD AS LOW PRESSURE PUSHES THROUGH THE WESTERN GREAT LAKES. A 60 PLUS KNOT LOW LEVEL JET WILL BE FOCUSED ACROSS THE AREA IN RESPONSE TO TIGHTENING LOW LEVEL PRESSURE/HEIGHT GRADIENT AND WILL BE ADVECTING A MUCH HIGHER THETA E AIRMASS INTO THE REGION. STRONG ISENTROPIC UPGLIDE AND COPIOUS MOISTURE ADVECTION WITH PRECIPITABLE WATER VALUES RISING TO NEARLY THREE QUARTER INCH WILL BRING A WIDESPREAD RAIN DURING FRIDAY... LIKELY LASTING INTO FRIDAY EVENING BEFORE THE ASSOCIATED COLD FRONT MOVES THROUGH. STRONG WARM AIR ADVECTION WILL HELP BRING MILER AIR NORTHWARD WITH TEMPERATURES PUSHING INTO THE UPPER 40S TO LOWER 50S...DESPITE THE RAINFALL. THE RAINFALL AND MILDER TEMPERATURES COULD POSE SOME ICE BREAKUP AND ASSOCIATED FLOODING ISSUES. THESE TRENDS WILL NEED TO BE MONITORED. FOR THE WEEKEND...THERE COULD BE SOME LEFTOVER SCATTERED RAIN AND SNOW SHOWERS PRIMARILY ACROSS EASTERN SECTIONS EARLY SATURDAY... BEFORE HIGH PRESSURE BUILDS ACROSS THE REGION AND BRINGS A RETURN TO MAINLY DRY WEATHER FOR THE REMAINDER OF THE WEEKEND. A COLDER AIRMASS BEHIND THE FRONT WILL PUSH TEMPERATURES BACK BELOW NORMAL. MILDER AIR WILL PUSH BACK ACROSS THE AREA FOR MONDAY WHICH MAY LAST FOR MUCH OF NEXT WEEK. MANY AREAS WILL GET INTO THE 50S WITH SOME INTERIOR SECTIONS PERHAPS TOPPING 60 DEGREES. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... HIGH PRESSURE STRETCHING ACROSS THE MID WEST TO PENNSYLVANIA WILL HELP TO PRODUCE VFR CONDITIONS ACROSS THE VAST MAJORITY OF OUR REGION OVERNIGHT. THE EXCEPTION WILL BE EAST OF LAKE ONTARIO WHERE SOME WEAKENING DIFFUSE LAKE EFFECT SNOW SHOWERS CAN BE FOUND WITH MVFR LAKE CLOUDS. THIS MAY BRIEFLY DIRECTLY AFFECT CONDITIONS AT KART AND KGTB. ON TUESDAY...VFR WEATHER WILL PERSIST MOST OF THE DAY ALTHOUGH A COLD FRONT TO THE WEST WILL BRING SOME SNOW SHOWERS NEAR 00Z ACROSS WNY THEN LATER FURTHER TO THE EAST. A FEW HOURS OF MVFR/IFR CAN BE OBSERVED IN THE SNOW SHOWERS. BEHIND THE FRONT WINDS WILL VEER MORE SOUTHWESTERLY. OUTLOOK... WEDNESDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS. THURSDAY...MAINLY VFR. FRIDAY...MVFR/IFR WITH RAIN LIKELY AND WINDY. SATURDAY...BECOMING VFR. && .MARINE... HIGH PRESSURE RIDGED ACROSS THE LAKES WILL KEEP RELATIVELY LIGHT WINDS TUESDAY BEFORE A PERIOD OF STRONGER WINDS DEVELOP TUESDAY NIGHT BEHIND A COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL RETURN AT THAT TIME FOR ALL OF THE LAKE ONTARIO NEARSHORE WATERS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SMITH NEAR TERM...SMITH SHORT TERM...TMA LONG TERM...TMA AVIATION...SMITH MARINE...SMITH
Hazardous weather outlook, Mar 24, 5:16 AM EDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 516 AM EDT MON MAR 24 2014 NYZ001>008-010>014-019>021-085-250930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 516 AM EDT MON MAR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ030-042>045-062>065-SLZ022-024-250930- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 516 AM EDT MON MAR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.